American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] S. Barry Cooper. The jump is definable in the structure of the degrees of unsolvability. Bull. Amer. Math. Soc. 23 (1990) 151-158. MR 1027898.
Abstract, references, and article information   
View Article: PDF

[2] Piergiorgio Odifreddi. Strong reducibilities. Bull. Amer. Math. Soc. 4 (1981) 37-86. MR 590818.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia